# SDR DALA2025061204478

- Difficulty date: June 9, 2025
- Submitted: June 12, 2025
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 80,336 hours, 32,593 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, G, A

## Discrepancy

DIV/PRES/DE- TO VQQ DUE TO CABIN ALT WARNING, CREW MANUALLY DEPLOYED OXYGEN MASKS, AND CREW REPORTED SMELL OF SMOKE.  REPLACED ALTITUDE SWITCH, LT PACK WATER EXTRACTOR, RFCC, PRSOV, LT ENGINE RFCC UPSTREAM LINE AND FITTING. OUTFLOW VALVE, EQUIP COOLING OVERBOARD EXHAUST VALVE, SEVERAL CABIN DRAIN VALVES AND AFT CARGO DOOR.
